Alert archive / Kentucky / Tornado Warnings in 2010
Tornado Warning 10, NWS Jackson, KY
NWS Jackson, KY issued this tornado warning at Apr 25, 2010, 12:44 AM EDT for 4 counties in Kentucky. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2010, 12:44 AM EDT (04:44 UTC)
- Expired
- Apr 25, 2010, 1:30 AM EDT
- In force
- 46 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
Counties Clay County, KY, Knott County, KY, Leslie County, KY, Perry County, KY
The radar
The Jackson,KY radar (KJKL), 52 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 7:15 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.7 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 893 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
846
WFUS53 KJKL 250444
TORJKL
KYC051-119-131-193-250530-
/O.NEW.KJKL.TO.W.0010.100425T0444Z-100425T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1244 AM EDT SUN APR 25 2010
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN CLAY COUNTY IN SOUTHEAST KENTUCKY...
KNOTT COUNTY IN SOUTHEAST KENTUCKY...
NORTHERN LESLIE COUNTY IN SOUTHEAST KENTUCKY...
NORTHERN PERRY COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 130 AM EDT
* AT 1239 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR HOUSE...OR 5 MILES SOUTH OF MANCHESTER...AND
MOVING EAST AT 60 MPH. IN ADDITION TO POSSIBLY PRODUCING A TORNADO
THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING WINDS UP TO 80 MPH
AND HAIL UP TO THE SIZE OF GOLFBALLS.
* LOCATIONS IMPACTED INCLUDE...
HYDEN...HAZARD...HINDMAN...PLANK...HECTOR...SPURLOCK...PEABODY...
CREEKVILLE...MARCUM...ENLINE...BIG CREEK...BEAR BRANCH...JACKS
CREEK...BOBS FORK...PANCO...SIZEROCK...HOSEA...THOUSANDSTICKS...
SHOAL AND KALIOPI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT TORNADOS...LARGE HAIL OR FLOODING TO THE NATIONAL WEATHER
SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3704 8380 3704 8381 3715 8385 3747 8292
3728 8279 3714 8328 3702 8379
TIME...MOT...LOC 0443Z 250DEG 52KT 3710 8369
$$
PELTON4 follow-up statements
856
WWUS53 KJKL 250457
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1257 AM EDT SUN APR 25 2010
KYC051-119-131-193-250530-
/O.CON.KJKL.TO.W.0010.000000T0000Z-100425T0530Z/
KNOTT KY-PERRY KY-CLAY KY-LESLIE KY-
1257 AM EDT SUN APR 25 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN LESLIE...EAST
CENTRAL CLAY...NORTHERN PERRY AND KNOTT COUNTIES UNTIL 130 AM EDT...
AT 1252 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR BIG CREEK...OR 11 MILES EAST OF
MANCHESTER...MOVING EAST AT 50 MPH. IN ADDITION TO POSSIBLY
PRODUCING A TORNADO THIS SEVERE THUNDERSTORM IS CAPABLE OF
PRODUCING WINDS UP TO 70 MPH AND HAIL UP TO THE SIZE OF QUARTERS.
LOCATIONS IMPACTED INCLUDE...
HYDEN...HAZARD...HINDMAN...PANCO...SIZEROCK...HOSEA...
THOUSANDSTICKS...SHOAL...WENDOVER...KALIOPI...DRYHILL...
CONFLUENCE...TOULOUSE...MOSLEY BEND...WOOTON...KRYPTON...AVAWAM...
FREW...DIABLOCK AND VIPER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3709 8352 3708 8362 3711 8365 3714 8366
3722 8365 3747 8292 3728 8279 3714 8328
TIME...MOT...LOC 0456Z 248DEG 44KT 3716 8352
$$
PELTON335
WWUS53 KJKL 250507
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
107 AM EDT SUN APR 25 2010
KYC051-250517-
/O.CAN.KJKL.TO.W.0010.000000T0000Z-100425T0530Z/
CLAY KY-
107 AM EDT SUN APR 25 2010
...THE TORNADO WARNING FOR EAST CENTRAL CLAY COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF CLAY COUNTY.
LAT...LON 3715 8334 3714 8346 3721 8347 3729 8346
3747 8292 3728 8279 3716 8322
TIME...MOT...LOC 0507Z 247DEG 44KT 3722 8336
$$
KYC119-131-193-250530-
/O.CON.KJKL.TO.W.0010.000000T0000Z-100425T0530Z/
KNOTT KY-PERRY KY-LESLIE KY-
107 AM EDT SUN APR 25 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN LESLIE...NORTHERN
PERRY AND KNOTT COUNTIES UNTIL 130 AM EDT...
AT 104 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR THOUSANDSTICKS...OR NEAR HYDEN...MOVING
NORTHEAST AT 50 MPH. IN ADDITION TO POSSIBLY PRODUCING A TORNADO
THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING WINDS UP TO 70 MPH.
LOCATIONS IMPACTED INCLUDE...
HAZARD...HINDMAN...TOULOUSE...MOSLEY BEND...WOOTON...KRYPTON...
AVAWAM...FREW...VIPER...DIABLOCK...DICE...JEFF...BULAN...CORDIA...
ARY...VICCO...SASSAFRAS...WISCOAL...ANCO AND ELIC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3715 8334 3714 8346 3721 8347 3729 8346
3747 8292 3728 8279 3716 8322
TIME...MOT...LOC 0507Z 247DEG 44KT 3722 8336
$$
PELTON070
WWUS53 KJKL 250521
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
121 AM EDT SUN APR 25 2010
KYC131-250530-
/O.CAN.KJKL.TO.W.0010.000000T0000Z-100425T0530Z/
LESLIE KY-
121 AM EDT SUN APR 25 2010
...THE TORNADO WARNING FOR NORTHERN LESLIE COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF LESLIE
COUNTY.
LAT...LON 3718 8321 3720 8326 3721 8328 3721 8329
3726 8332 3735 8327 3742 8306 3723 8296
3716 8322
TIME...MOT...LOC 0520Z 247DEG 44KT 3727 8317
$$
KYC119-193-250530-
/O.CON.KJKL.TO.W.0010.000000T0000Z-100425T0530Z/
KNOTT KY-PERRY KY-
121 AM EDT SUN APR 25 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN PERRY AND
WESTERN KNOTT COUNTIES UNTIL 130 AM EDT...
AT 117 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO AND WIND GUSTS
AROUND 60 MPH. THIS DANGEROUS STORM WAS LOCATED NEAR HAZARD...MOVING
NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
BULAN...CORDIA...VICCO...ARY...SASSAFRAS...WISCOAL...ANCO...ELIC...
FISTY...RITCHIE...TALCUM...EMMALENA...SMITHSBORO...BEARVILLE...
CARRIE...AMBURGEY AND CARR CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3718 8321 3720 8326 3721 8328 3721 8329
3726 8332 3735 8327 3742 8306 3723 8296
3716 8322
TIME...MOT...LOC 0520Z 247DEG 44KT 3727 8317
$$
PELTON088
WWUS53 KJKL 250526
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
126 AM EDT SUN APR 25 2010
KYC119-193-250536-
/O.EXP.KJKL.TO.W.0010.000000T0000Z-100425T0530Z/
KNOTT KY-PERRY KY-
126 AM EDT SUN APR 25 2010
...THE TORNADO WARNING FOR NORTHEASTERN PERRY AND SOUTHWESTERN KNOTT
COUNTIES WILL EXPIRE AT 130 AM EDT...
THE STORM WHICH PROMPTED THE WARNING IS WEAKENING AND WILL BE BELOW
SEVERE LIMITS BY 130 AM EDT...AT WHICH TIME IT WILL NO LONGER POSE A
THREAT TO LIFE OR PROPERTY.
LAT...LON 3718 8321 3720 8326 3721 8328 3721 8329
3726 8332 3735 8327 3742 8306 3723 8296
3716 8322
TIME...MOT...LOC 0526Z 247DEG 44KT 3729 8308
$$
PELTONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Apr 24, 10:32 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Apr 24, 10:32 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 1032 PM EDT SAT APR 24 2010 .SHORT TERM...UPDATED THE LINE OF THUNDERSTORMS HAS OVERALL WEAKENED SIGNIFICANTLY OVER THE PAST COUPLE OF HOURS. THERE STILL CURRENTLY REMAINS A COUPLE OF MORE INTENSE SEGMENTS CURRENTLY MOVING IN FROM THE CUMBERLAND PLATEAU. THESE WILL NEED TO BE WATCHED...HOWEVER BELIEVE THAT THE BLUEGRASS COUNTIES AND NORTH OF I-64 ARE DONE WITH SEVERE POTENTIAL...AS THESE CELLS WILL TRACK EAST AND SOUTH OF THESE LOCATIONS. HAVE ALSO GOTTEN RID OF WATCH IN THE FAR EAST...AS THE CONVECTION WILL NOT HOLD TOGETHER LONG ENOUGH TO AFFECT THESE AREAS. WILL KEEP EVERYTHING ELSE GOING UNTIL THE CUMBERLAND PLATEAU CONVECTION SHOWS A CONSISTENT WEAKENING TREND. THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS... /TONIGHT THROUGH MONDAY/ INITIAL LINE OF THUNDERSTORMS CROSSING ERN KY. THESE STORMS ARE PRODUCING LGTNG AND ARE MOVING AT NEARLY 50 MPH BUT SO FAR HAVE HAD NO SEVERE TO REPORT. EXPECTING A BREAK IN THE WEATHER WITH ADDITIONAL HEATING TO DESTABILIZE THE AIR. CURRENT 85H JET OVER WRN KY WILL MOVE TO ERN KY BY LATER THIS EVENING TO ADD SHEAR TO THE WAA AND ADDED MOISTURE. EXPECTING GREATER POTENTIAL FOR SVR LATER THIS AFTERNOON AND EARLY EVENING. THE COLD FNT WILL HANG ON OUR ERN MTNS AND A WAVE WILL FORM ON THE COLD FNT TO FURTHER STALL IT AND EVEN CAUSE IT TO BACK SOME. WHEN THIS LOW TRACKS NORTH OVERNIGHT IT WILL ALLOW THE WX TO FINALLY MOVE EAST. THE LOW WILL BECOME THE DOMINANT LOW NEAR THE MID OH/IN BORDER AND THEN TRACK ALMOST DUE EAST ALONG I70. LOOK FOR WRAP AROUND S/WVS TO BRING ADDITIONAL WAVES OF PCPN TO THE AREA ALONG WITH COOLER AIR. HAVE USED A BLEND OF NAM/GFS MOS NUMBERS WITH THE WARMER LOWS AND COOLER HIGHS FOR THE SHORT TERM. .LONG TERM.../MONDAY NIGHT THROUGH SATURDAY/ SEVERE WEATHER CONCERNS PRECLUDE MUCH WORK IN THE LONG TERM TODAY... BUT LITTLE WORK APPEARS TO BE NEEDED ANYWAY BASED ON LATEST MODEL TRENDS. PROGS CONTINUE TO INDICATE A SLOWLY EVOLVING WEATHER PATTERN NEXT WEEK WITH UPPER LEVEL TROUGH TUESDAY AND WEDNESDAY OVER THE OHIO VALLEY GIVING WAY TO RIDGING LATE IN THE WEEK. CURRENT INDICATIONS ARE THAT A RATHER LARGE UPPER TROUGH CENTERED OVER THE ROCKIES WILL THEN BEGIN SHIFTING EASTWARD BRINGING ANOTHER THREAT OF PRECIP TO THE AREA LATE IN THE PERIOD. SENSIBLE WEATHER SHOULD FEATURE UNSEASONABLY COOL AND SHOWERY CONDITIONS MONDAY NIGHT AND TUESDAY AS THE UPPER TROUGH PASSES OVERHEAD AND OFF TO OUR EAST. LEFT IN THE THUNDER MENTION ON TUESDAY WITH COOL POOL ALOFT. OTHERWISE... CLOUDS AND RAIN CHANCES WILL DECREASE TUESDAY NIGHT AND WEDNESDAY AS HEIGHTS RISE ALOFT. A WARM FRONT WILL PASS BY THURSDAY HELPING BOOST TEMPS FROM THE 60S WELL INTO THE 70S THURSDAY AND FRIDAY. IT SHOULD PASS BY DRY. WILL THEN INSERT A 20 POP FOR FRIDAY NIGHT AND SATURDAY FAVORING A SLOWER SOLUTION THAN THE 24/12Z GFS WITH THE APPROACH OF OUR NEXT SYSTEM. && .AVIATION.../00Z TO 00Z/ AN INTENSE AREA OF LOW PRESSURE WILL BRING A LINE OF INTENSE CONVECTION TOWARD THE AREA LATER THIS EVENING. STRONG GUSTY WINDS AND TEMPORARY IFR OR WORSE CONDITIONS WILL ACCOMPANY THIS LINE AS IT TRACKS EAST ACROSS THE AREA BETWEEN 01 AND 05Z. WINDS WILL SHIFT TO THE SOUTH...AND THEN TO THE SOUTHWEST BEHIND THIS LINE. WINDS WILL ALSO CONTINUE TO BE GUSTY THROUGH THE DAY TOMORROW. ADDITIONALLY... SCATTERED SHOWERS WILL ALSO CONTINUE TO THREATEN BEHIND THE INITIAL LINE OF CONVECTION. && .JKL WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 3 AM EDT SUNDAY FOR KYZ058>060-068-069-079- 080-083>088-106-108-109-111>118. && SHORT TERM...DUSTY/GEOGERIAN LONG TERM....ABE AVIATION...GEOGERIAN
Hazardous weather outlook, Apr 24, 7:28 PM EDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 728 PM EDT SAT APR 24 2010 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-260230- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 728 PM EDT SAT APR 24 2010 ...TORNADO WATCH 98 IN EFFECT UNTIL 3 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. A STRONG LOW PRESSURE SYSTEM MOVING TO THE NORTHEAST WILL CREATE A FAVORABLE ENVIRONMENT OVER EASTERN KENTUCKY FOR THE FORMATION OF SEVERE THUNDERSTORMS. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THERE IS EVEN A SLIGHT POSSIBILITY FOR TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY TONIGHT. DUSTY
In the hours before
Special weather statement, Apr 24, 10:24 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1024 PM EDT SAT APR 24 2010 KYZ079-083-084-250315- PULASKI-WAYNE-MCCREARY- 1024 PM EDT SAT APR 24 2010 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT LAKE CUMBERLAND AND THE FOLLOWING COUNTIES THROUGH 1115 PM EDT SATURDAY EVENING... PULASKI... NORTHERN WAYNE AND NORTH CENTRAL MCCREARY. AT 1021 PM EDT...A STRONG THUNDERSTORM WAS LOCATED ALONG A LINE EXTENDING FROM 18 MILES WEST OF CAINS STORE TO 11 MILES NORTHWEST OF CABELL TO 13 MILES WEST OF CABELL...OR ALONG A LINE EXTENDING FROM 25 MILES NORTHWEST OF MONTICELLO TO 17 MILES NORTH OF ALBANY TO 10 MILES NORTHWEST OF ALBANY...MOVING EAST AT 45 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...CABELL AROUND 1035 PM EDT...PARNELL AROUND 1040 PM EDT...NAOMI AND MONTICELLO AROUND 1045 PM EDT...TRIMBLE AROUND 1050 PM EDT...FRAZER AROUND 1055 PM EDT...SOMERSET AROUND 1100 PM EDT. RESIDENTS SHOULD EXPECT BRIEF TORRENTIAL RAIN...WITH RAINFALL RATES OF UP TO TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT SUNDAY MORNING FOR EASTERN KENTUCKY. PELTON
Local storm report, Apr 24, 11:28 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1128 PM EDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG FERGUSON 37.07N 84.59W
04/24/2010 PULASKI KY TRAINED SPOTTER
SPOTTER REPORTS EST WINDS OF 60-70 MPH ABOUT 1/2 MILE N
OF SOMERSET. NO HAIL.
&&
BECKERLocal storm report, Apr 25, 12:12 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1212 AM EDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HAIL GROVE 36.93N 84.22W
04/25/2010 E1.00 INCH WHITLEY KY LAW ENFORCEMENT
NEAR GROVE
&&
BECKERLocal storm report, Apr 25, 12:22 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1222 AM EDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HAIL CORBIN 36.94N 84.11W
04/25/2010 E1.75 INCH WHITLEY KY EMERGENCY MNGR
&&
BECKERLocal storm report, Apr 25, 12:31 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1231 AM EDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM FUNNEL CLOUD CORBIN 36.94N 84.11W
04/25/2010 WHITLEY KY EMERGENCY MNGR
SEVERAL PEOPLE REPORTED SEEING FUNNEL CLOUD NEAR CORBIN
&&
BECKERLocal storm report, Apr 25, 12:41 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1241 AM EDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND DMG KEAVY 37.00N 84.17W
04/25/2010 LAUREL KY TRAINED SPOTTER
HOUSE COLLAPSED ON LEVEL GREEN RD
&&
BECKERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 9:00 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Menifee, Montgomery, Powell | 30 min |
| Apr 24, 10:28 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Pulaski, Rockcastle, Wayne | 47 min |
| Apr 24, 10:43 PM EDT | Tornado Warning | JKL | Pulaski, Wayne | 32 min |
| Apr 24, 10:59 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Wayne | 31 min |
| Apr 24, 11:01 PM EDT | Areal Flood Advisory | JKL | Estill, Jackson, Powell, Pulaski, Rockcastle, Wayne | 3 hr |
| Apr 24, 11:16 PM EDT | Tornado Warning | JKL | McCreary, Wayne | 44 min |
| Apr 24, 11:29 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Lee, Owsley, Pulaski and 1 more | 46 min |
| Apr 24, 11:32 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Pulaski, Wayne, Whitley | 43 min |
| Apr 24, 11:54 PM EDT | Tornado Warning | JKL | Clay, Knox, Laurel, McCreary, Whitley | 51 min |
| Apr 25, 12:02 AM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Jackson, Knox, Laurel, Lee and 5 more | 2 hr |
| Apr 25, 12:15 AM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Estill, Jackson, Laurel, Lee and 5 more | 45 min |
| Apr 25, 2:16 AM EDT | Areal Flood Advisory | JKL | Bell, Clay, Harlan, Knott, Knox, Leslie and 3 more | 3 hr |
| Apr 25, 10:04 AM EDT | Lake Wind Advisory | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 8 hr |
Nearby
Tornado Warnings in Kentucky, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.